Vol 10, No 2 (2020)

On a Jacobsthal-Like Sequence Associated with 𝒌-Jacobsthal-Lucas Sequence Engin Özkan, Bahar Kuloğlu Approximation of B-Continuous and B-Differentiable Functions by GBS Operators of Bernstein-Kantorovich Operators of Two Variables Döne Karahan, Aydin Izgi Analysis of the Stability of Periodic Linear Difference Equation Systems on Extended Floating-Point Numbers A.O. Çibikdiken, G.Ç. Kizilkan, A. Duman, K. Aydın Sampling Theory…

Vol 10, No 1 (2020)

On Extremality of a Class of Algebraic Varieties Leman G. Ismailova On Calculation of Elements of Continued Fractions for Cubic Algebraic Numbers Natige Aslanova Принцип Максимума Понтрягина для Задач Оптимального Управления с Нелокальными Краевыми Условиями Ф.М. Зейналлы Stress Relaxation Behavior of the Annular Sealing Element – A Linear Modeling Approach Kaklik O. Rustamova, Aynur O….

Vol 9, No 2 (2019)

Об Оценках Типа Вимана-Валирона для Решения Задачи Коши Д.Е. Фараджли A comparative study of MHD flow Analysis in a Porous Medium by Using Differential Transformation Method and Variational Iteration Method K.Jabeen, M.Mushtaq, R.M.Akram Корректная Разрешимость Одного Класса Операторно-Дифференциальных Уравнений в Частных Производных Второго Порядка в Гильбертовом Пространстве Р.Ф. Гатамова Об Индексе Дефекте Системы Одного Многопараметрического…

Vol 9, No 1 (2019)

On ergodic distribution a cyclical inventory-queuing model with delay Narmina Abdullayeva Maximal regularity of parameter dependent differential-operator equations on the halfline H.K. Musaev Процессы Формирования Поверхностных Структур в Фольгах Слоистых Кристаллов А.Ш.Кахраманов, К.Г.Халилова, З.И.Бадалова, К.Ш.Кахраманов A Generalized Multiplier Transform on a Univalent Integral Operator D.O. Makinde, J.O. Hamzat, A.M. Gbolagade Смешанная Задача для Полулинейных Гиперболических…

Vol 8, No 2 (2018)

Интегрирование бесконечных цепочек в классе вполне непрерывных операторов Г.М.Масмалиев   On embedding theorems in Sobolev-Morrey type spaces Ç2n i=1 L pi,φ ,b ei ( G) A.T.Orujova, R.F. Babayev   The Cauchy problem for an infinite systems of parabolic convolution differential equations H.K. Musaev   On the Noetherian properties of reduction system of words Nacer Ghadbane…